I've been on Minastrin 24 Fe for about six months now. Every month previous to this one I would have breakthrough bleeding halfway through my pill pack, and my period then on my placebo week. I usually get my period on the first placebo pill. This month I have not had any breakthrough bleeding and it is my second day on placebo pills and I haven't had anything yet except for a yellowish tint discharge. My boyfriend and I use condoms most of the time, but when we don't he pulls out way before he ejaculates. (I know you can still get pregnant from precum). I've taken my pill every single day, however on some of the days we've had sex I took the pill 2-3 hours later/earlier than my usual time due to my work schedule. I've noticed back pain and nausea this month as well, could I be pregnant?
Back pain is not a sign of early pregnancy. It sounds like your body is finally getting used to the pill. The average time for starting your period is the 3rd or 4th day of the placbos. You need to get the time you take it tighter. This is particularly important with the low dose pills. Put your pills in your bag and have them with you when its time to take them.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Will I heavily bleed afterwards if I stop taking birth control in the middle of week 4/placebo pill?
Posted 9 May 2015 • 1 answer
Posted 16 Aug 2015 • 0 answers
Posted 30 Aug 2015 • 0 answers
Posted 1 Nov 2015 • 0 answers
Posted 26 Jul 2016 • 0 answers